Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cold hands and feet?

Posted by gritslad on January 19, 2011, at 20:09:24

In reply to Re: Cold hands and feet? gritslad, posted by Phillipa on January 19, 2011, at 19:17:37

No. None of the horrible side effects I had with my short stint on Luvox and reduced Prozac.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gritslad thread:977460
URL: http://www.dr-bob.org/babble/20110115/msgs/977469.html